English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Ker-Coker sequence and its generalization in some classes of additive categories

MPS-Authors
/persons/resource/persons235603

Kopylov,  Yaroslav A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kopylov, Y. A., & Kuz'minov, V. (2009). The Ker-Coker sequence and its generalization in some classes of additive categories. Sibirskiä­ Matematicheskiä­ Zhurnal, 50(1), 107-117.


Cite as: http://hdl.handle.net/21.11116/0000-0004-25BB-0
Abstract
There is no abstract available